Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 96, Issue 4, Pages 633–636 (Mi mz10532)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Inequality for Fractional Integrals of Complex Polynomials in $L_0$

È. A. Storozhenko, L. G. Kovalenko

I. I. Mechnikov Odessa National University

Keywords: complex polynomial, fractional integral, quasinorm of a polynomial, Bernstein inequality, Favard inequality, Lobachevskii function.

DOI: https://doi.org/10.4213/mzm10532

Full text: PDF file (287 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 96:4, 609–612

Bibliographic databases:

Received: 21.01.2014

Citation: È. A. Storozhenko, L. G. Kovalenko, “Inequality for Fractional Integrals of Complex Polynomials in $L_0$”, Mat. Zametki, 96:4 (2014), 633–636; Math. Notes, 96:4 (2014), 609–612

Citation in format AMSBIB
\Bibitem{StoKov14}
\by \`E.~A.~Storozhenko, L.~G.~Kovalenko
\paper Inequality for Fractional Integrals of Complex Polynomials in~$L_0$
\jour Mat. Zametki
\yr 2014
\vol 96
\issue 4
\pages 633--636
\mathnet{http://mi.mathnet.ru/mz10532}
\crossref{https://doi.org/10.4213/mzm10532}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3344339}
\zmath{https://zbmath.org/?q=an:1314.30007}
\elib{https://elibrary.ru/item.asp?id=22834428}
\transl
\jour Math. Notes
\yr 2014
\vol 96
\issue 4
\pages 609--612
\crossref{https://doi.org/10.1134/S0001434614090375}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344334500037}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84920152982}


Linking options:
  • http://mi.mathnet.ru/eng/mz10532
  • https://doi.org/10.4213/mzm10532
  • http://mi.mathnet.ru/eng/mz/v96/i4/p633

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. G. Kovalenko, E. A. Storozhenko, “On the fractional differentiation of complex polynomials in $L_0$”, Ukr. Math. J., 69:5 (2017), 823–830  crossref  mathscinet  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:214
    Full text:160
    References:37
    First page:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021